# SDR AALA202008109025

- Difficulty date: July 27, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 20,355 hours, 7,878 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004820300
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF CENTER FITTING BETWEEN FR66 AND FR68 AT STRINGER 23R, MEASURING L=3.13 IN, W=0.823 IN, D=0.02 IN. REPLACED CENTER FITTING WITH MODIFIED PART IAW A321 SRM 51-72-11-911-001 AND DRAWING D53480505.
